# SDR SWAA2022010348100

- Difficulty date: November 27, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM, BS 328 WL 208.1, BTW RBL 25 - RBL 64 IN FWD GALLEY.  REPAIRED THE FLOORBEAM IAW SRM SRM 53-10-51-2R-7, REPAIR 7.
